Jump to content

Tapering

About gradually weaning off medications

229 topics in this forum

    • 56 replies
    • 4,341 views
    • 2 replies
    • 81 views
  1. Taper more than one drug at a time?

    • 40 replies
    • 6,636 views
    • 147 replies
    • 123,249 views
    • 22 replies
    • 2,912 views
  2. Tips for tapering off lithium

    • 37 replies
    • 25,481 views
    • 6 replies
    • 294 views
  3. Tips for tapering off Lamictal (lamotrigine)

    • 50 replies
    • 125,706 views
    • 0 replies
    • 59 views
  4. Tips for tapering off Zoloft (sertraline)

    • 65 replies
    • 39,852 views
    • 49 replies
    • 6,776 views
  5. Why and when did you decide to come off drugs?

    • 18 replies
    • 1,113 views
  6. Tips for tapering off amitriptyline

    • 16 replies
    • 53,432 views
  7. Tips for tapering off asenapine (Saphris)

    • 7 replies
    • 594 views
    • 1 reply
    • 107 views
  8. When to end the taper and jump to zero?

    • 67 replies
    • 9,514 views
  9. Dealing with US Health Insurance Coverage

    • 10 replies
    • 681 views
    • 2 replies
    • 226 views
    • 27 replies
    • 16,014 views
    • 27 replies
    • 7,045 views
    • 58 replies
    • 17,294 views
  10. Tips for tapering off Celexa (citalopram)

    • 20 replies
    • 184,357 views
    • 103 replies
    • 315,120 views
    • 165 replies
    • 57,155 views
    • 100 replies
    • 236,492 views
    • 125 replies
    • 503,267 views
    • 133 replies
    • 55,928 views
  11. The slowness of slow tapers

    • 124 replies
    • 33,215 views
    • 21 replies
    • 4,365 views
  12. The Prozac switch or "bridging" with Prozac

    • 128 replies
    • 74,015 views
  13. Pharmaceutical liquids to make suspensions

    • 40 replies
    • 20,536 views
  14. The psychology of withdrawal

    • 17 replies
    • 1,006 views
    • 21 replies
    • 4,981 views
  15. Tips for tapering off Pristiq (desvenlafaxine)

    • 214 replies
    • 269,601 views
×

Important Information

By using this site, you agree to our Terms of Use.